Localisation pour l'opérateur de Schrödinger aléatoire dans un ruban
Annales de l'I.H.P. Physique théorique, Volume 40 (1984) no. 1, pp. 97-116.
@article{AIHPA_1984__40_1_97_0,
     author = {Lacroix, Jean},
     title = {Localisation pour l'op\'erateur de {Schr\"odinger} al\'eatoire dans un ruban},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {97--116},
     publisher = {Gauthier-Villars},
     volume = {40},
     number = {1},
     year = {1984},
     mrnumber = {745684},
     zbl = {0599.60062},
     language = {fr},
     url = {http://archive.numdam.org/item/AIHPA_1984__40_1_97_0/}
}
TY  - JOUR
AU  - Lacroix, Jean
TI  - Localisation pour l'opérateur de Schrödinger aléatoire dans un ruban
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1984
SP  - 97
EP  - 116
VL  - 40
IS  - 1
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1984__40_1_97_0/
LA  - fr
ID  - AIHPA_1984__40_1_97_0
ER  - 
%0 Journal Article
%A Lacroix, Jean
%T Localisation pour l'opérateur de Schrödinger aléatoire dans un ruban
%J Annales de l'I.H.P. Physique théorique
%D 1984
%P 97-116
%V 40
%N 1
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1984__40_1_97_0/
%G fr
%F AIHPA_1984__40_1_97_0
Lacroix, Jean. Localisation pour l'opérateur de Schrödinger aléatoire dans un ruban. Annales de l'I.H.P. Physique théorique, Volume 40 (1984) no. 1, pp. 97-116. http://archive.numdam.org/item/AIHPA_1984__40_1_97_0/

[1] J. Lacroix, Singularité du Spectre de l'opérateur de Schrödinger aléatoire dans un ruban ou un demi-ruban, Ann. Inst. Henri Poincaré, Sect. A; t. XXXVIII, n° 4, 1983. | EuDML | Numdam | MR | Zbl

[2] J. Lacroix, Problèmes probabilistes liés à l'étude des opérateurs aux différences aléatoires, Annales de l'Institut Élie Cartan, Nancy, n° 7. | MR | Zbl

[3] H. Furstenberg and I. Izkoni, Spherical functions and integrals geometry, Israël, J. Math., t. 10, 1971. | MR | Zbl

[4] Symetric Spaces « G/K », Pure and applied Mathematics Series, t. 8, 1972.

[5] Hua, Harmonic analysis of functions of several complex variables in the classical domains, A. M. S. Providence Transl. of Math. Monographs, t. 6. | MR | Zbl

[6] Atkinson, Discrete and continuous boundary problems, N. Y. Academic Press, 1964. | MR | Zbl

[7] Kunz and Souillard, Sur le spectre des opérateurs aux différences finies aléatoires, Commun. Math. Phys., t. 78, 1980, p. 201-246. | MR | Zbl

[8] Gold'Sheid, Molchanov, Pastur, A pure point spectrum of the stochastic one dimensional Schrödinger operator, Funct. Anal. Appl., t. 11, 1977. | MR | Zbl

[9] Kato, Perturbation theory for liear operators, Springer, 1966. | Zbl

[10] Tutubalin, On limit theorems for the product of random matrices, Theory of Proba. Applic., t. 10, 1965. | Zbl

[11] Gold'Sheid, The structure of the Schrôdinger random difference operator, Soviet Math. Dokl., t. 22, n° 3, 1980.